# SDR AC2A117834

- Difficulty date: October 13, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 52439
- Aircraft time: 15,360 hours
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Part serial: CAE895100
- Condition: Noisy
- Part time: 138,910 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED ENGINE WHINE WHICH INCREASED IN LOUDNESS AND PITCH WITH INCREASE OR DECREASE IN POWER. REPORTED TO MAINTENANCE.  DEMONSTRATED PROBLEM TO MX & CONFIRMED PROBLEM. MECHANIC NOTICED STARTER GENERATOR MAKING NOISE, CHANGED STARTER GEN. DID NOT CORRECT PROBLEM. REMOVED AND REPLACED ENGINE.
